Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Missed Sprintec for a week and started again. Had unprotected sex, spotting, heavy bleeding. Pregnant ?

I recently started Sprintec the Sunday (jul.29th) after my period started. I went out Of town forgetting the pills & missed almost a week of the 2nd week of pills. I started my Cycle jul 23 it ended jul. 27th. I had unprotected. Sex aug 5th, 6th, 7th & 8th ovulating. On The 6th. I spotted on the 8th & it got heavier & it recently stopped. Today on the 10th I took 2 pills on the 9th but didn t take any today becuase I m not sure of what to do. I m new w. Birth control pills I had implanon for 3 yrs getting it took out on jul 20th. Could this be breakthrough Bleeding , could I be pregnant??
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thank you for your query. I can understand your concerns.
It can be that you are pregnant .To confirm it i want you to do a pregnancy test with a UPT kit . It costs cheap and is available in all pharmacy. The instructions on how to use it & how to read the test is given on the Kit Box

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor